Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

I get period lasting for only 2 days. Is it because of anti TB drug ?

I have swollen lymph node in cervical area and behind EAR . By the test of ALISA TB IS POSITIVE IN TEST REPORT IGG 265 , IGM & IGA value is found normal . In BIOPSY THERE IS NO EVEDENCES OF TB . and I started to take Anti tuberclosis drug , Every thing is normal before starting medicine , but after taking of one month drug menses period fall only 2days . Is it due to Anti tuberclosis drug or any other problem .
Asked On : Mon, 6 Jun 2011
Answers:  3 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi,Manika, thanks for query.The menstrual period might have been delayed due to drugs.When ever a new drug is given,the body takes time to get adjusted to it.This will become normal in a month of so.Do not worry.
Answered: Mon, 6 Jun 2011
I find this answer helpful
Pediatrician Dr. Aseem's  Response
hi read your prob only TB IgG IGM is not specific tst for tb is biopsy is negetive there is no need to take these drug if you have no weight loss , no weakness no evening rise fever whats about your X ray chest
Answered: Tue, 7 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Good Day
It is not due to the drugs. It can be due to other problems in the uterus. Gt examined by a Gyanecologist who will help you best.
Answered: Tue, 7 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor